Journal article icon

Journal article

Phase transformations and partitioning relations in peridotite under lower mantle conditions (vol 174, pg 341, 2000)

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Journal:
EARTH AND PLANETARY SCIENCE LETTERS
Volume:
176
Issue:
3-4
Pages:
543-543
Publication date:
2000-03-30
DOI:
ISSN:
0012-821X
URN:
uuid:4e475338-ec15-4759-9d38-e5385c579436
Source identifiers:
163789
Local pid:
pubs:163789

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP